# SDR 95ZZZX6176

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5138K
- Make and model: Cessna 172N
- Aircraft serial: 17273982
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 0532001202
- Condition: Corroded
- Location: Horiz
- Part time: 2,410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, THE HORIZONTAL STABILIZER ASSEMBLY WAS FOUND CORRODED BEYOND ECONOMICAL REPAIR LIMITS.  INTERNAL PORTION OF STABILIZER ASSY IS VERY DIFFICULT TO INSPECT WITH THE ELEVATOR ASSY INSTALLED.  SUBMITTER RECOMMENDS EXTRA EFFORT TO THOROUGHLY INSPECT THE INTERNAL PORTION OF THE STABILIZER ASSY DURING ANNUAL INSPECTIONS.
